MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM; INTRAOCULAR LENS
Model Number CCA0T0
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that during the intraocular lens (iol) implant procedure, the lens continued advancing after stopped holding down.It was wasted.
 
Event or Problem Description
Additional information received that there was no patient contact and harm.The surgery completed same day.
 
Additional Manufacturer Narrative
Additional information provided in b.5., d.10.And h.6.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Only photo was returned.The reported complaint cannot be confirmed from the returned photo.The attached photo shows an activated company device.The plunger is advanced to mid nozzle.The iol appears to be advanced at the tip of the nozzle, one haptic appears to be exiting the nozzle tip.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL WITH AUTONOME DELIVERY SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21644452
Report Number9612169-2025-00424
Device Sequence Number20726408
Product Code HQL
UDI-Device Identifier00380652397339
UDI-Public(01)00380652397339(17)271031(11)231102(10)25733356
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCA0T0
Device Lot Number25733356
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer03/22/2025
05/19/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date04/17/2025
06/11/2025
Date Device Manufactured11/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROVISC.
Patient SexUnknown